Top
10
Doctor insights on: Problems Nausea Insomnia Fibromyalgia

Share
1

1
Any suggestions for treating chronic nausea and vomiting with fibromyalgia?

Any suggestions for treating chronic nausea and vomiting with fibromyalgia?

Find cause of N & V.: Fibromyalgia is a syndrome of generalized pain and weakness in numerous parts of body. It is called a syndrome because one can not find any objective evidence of a problem. One mistake the pt and doc make is that once a person is labelled as having "fibromyalgia", there is a trap other sx are part of the syndrome: n & v is not. Doc needs to look for true cause, then rx will become clear. ...Read more

Dr. Heidi Fowler
1,635 doctors shared insights

Insomnia (Definition)

Insomnia is a sleep disorder in which you cannot fall or stay asleep. It usually accompanies another sleep, medical, or psychiatric disorder, and can lead to memory impairment, mood changes, and increased risk of ...Read more


2

2
I have problems with nausea and insomnia, are these signs of fibromyalgia?

I have problems with nausea and insomnia, are these signs of fibromyalgia?

Well: Not classically; fibromyalgia is on a spectrum called "functional somatic syndromes", pain out of proportion to tissue damage. Roughly 70% of pts will have insomnia. Lack of deep wave sleep doesn't allow muscular relaxation, inhibiting blood flow into muscle spasm. A neurologic superhighway evolves, with increased pain sensation. Teeth clinch at night may be a problem; the nausea-tryzantac 150. ...Read more

See 1 more doctor answer
3

3
Can a thyroid problem cause people to be light headed too? Can it also cause nausea, and trouble sleeping, and a lack of memory?

Can a thyroid problem cause people to be light headed too? Can it also cause nausea, and trouble sleeping, and a lack of memory?

Yes: Thyroid issues can cause the above complaints. If you suspect a thyroid problem, see your doctor to get a blood draw. ...Read more

4

4
I am trying to come off Mirtazapine. I have come down from 30mg to 7.5mg but when I go lower ie to 3.75 I get very nauseas and very bad insomnia.

I am trying to come off Mirtazapine. I have come down from 30mg to 7.5mg but when I go lower ie to 3.75 I get very nauseas and very bad insomnia.

Insomnia: You may need another medication to help with your depression and insomnia. If depressed, you may have to try another antidepressant. If only having problems to fall asleep, you may try melatonin or diphenhydramine over the counter. If not improving, you may need the advise of your psychiatrist to diagnose and treat your symptoms. ...Read more

See 1 more doctor answer
5

5
I stopped taking buprenorphine a week ago 1mg/day been taking it for 6 yrs. I have insomnia, pain & nausea. How long will my withdrawals last?

I stopped taking buprenorphine a week ago 1mg/day been taking it for 6 yrs. I have insomnia, pain & nausea. How long will my withdrawals last?

Try a slower taper: I tell my patients to go down to 1/2 mg a day for a while before they stop completely. After that, symptoms are less severe, more tolerable and when they eventually stop altogether it can take 2-4 weeks for the withdrawals to stop completely, but they are milder and more tolerable. A lot depends upon how long you've been on it of course. ...Read more

See 1 more doctor answer
6

6
Nausea after eating anything. Random bouts of nausea. No appetite for a week. No thirst. Insomnia. ?

Nausea after eating anything. Random bouts of nausea. No appetite for a week. No thirst. Insomnia. ?

See your pcp: You're reporting multiple symptoms that may or may not be related and have numerous possible causes. See your pcp for exam and proper diagnosis without delay. You may also consult with a HealthTap doctor for additional guidance. I hope this helps. Best wishes. ...Read more

7

7
Hi, for about 2-3 weeks now I've been experiencing pretty frequent hot flashes/chills, insomnia, and just feeling sick. no nausea though. 27 years old?

Hi, for about 2-3 weeks now I've been experiencing pretty frequent hot flashes/chills, insomnia, and just feeling sick. no nausea though. 27 years old?

Acute StressReaction: I understand your discomfort. These symptoms are likely due to Stress. Stress can cause anxiety, feeling overwhelmed and affect sleep and daily functioning. Reflect if there was a Stressor of relationship, work or finances, feelings it causes and if you had difficulty in coping. See physician for any medical condition. See Psychiatrist for Therapy and Medication if needed. ...Read more

8

8
Dr told me to stop wellbutrin (bupropion) for a few days after just a week to see if it was causing insomnia, today ik had slight nausea, could it be withdrawal?

Dr told me to stop wellbutrin (bupropion) for a few days after just a week to see if it was causing insomnia, today ik had  slight nausea, could it be withdrawal?

Not likely: Duration of treatment was short prior to discontinuation and there is not an established discontinuation syndrome related to bupropion. ...Read more

9

9
Having EXTREME heartburn, nausea, insomnia, and so forgetful last 2 wks. Last LMP 9/6/15, surgical miscarriage 4/27/15, and gallbladder removed 6/3/15?

Having EXTREME heartburn, nausea, insomnia, and so forgetful last 2 wks. Last LMP 9/6/15, surgical miscarriage 4/27/15, and gallbladder removed 6/3/15?

Acid reflux: This could be acid reflux. The common risk factors are eating large meals or lying down right after a meal, being overweight or obese, smoking, citrus fruits, and drinking certain beverages, such as alcohol, carbonated drinks, coffee, or tea. Treatment includes avoiding trigger factors, not eating at least 2 to 3 hours before lying down. losing weight and taking antireflux medications. ...Read more

10

10
I've been taking sertraline 50g for 2 days.Im very spaced out and feeling strange, headaches, insomnia, nausea, should I keep taking them?

I've been taking sertraline 50g for 2 days.Im very spaced out and feeling strange, headaches, insomnia, nausea, should I keep taking them?

Adverse effects: Medication may have adverse side effects in many people, and you likely are experiencing this. Although you may adjust, best to talk to your doc, as you might do better starting on lower dosage, or switching to a different medicine. ...Read more

See 2 more doctor answers
Dr. Laurence Badgley
1,328 doctors shared insights

Fibromyalgia (Definition)

Widespread pain and tenderness on palpation of specific muscle points, associated with variety of other symptoms that include fatigue, sleep disturbances, depression, anxiety, ...Read more


Dr. Stephen Noga
1,712 doctors shared insights

Nausea (Definition)

Nausea is the sensation of having ...Read more